# SDR SWAA2025030493538

- Difficulty date: February 5, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER IS CRACKED BS 500D BETWEEN STRINGER 19 AND 20 L/H <[01].  REMOVED AND REPLACED WING TO BODY FAIRING FORMER BS 500D BETWEEN STRINGER 19 AND 20 L/H IAW SRM 51-40-02-0G-0; DWG 116A3010 REV:A AND DWG 116A3110 REV:-; [02] VERIFIED CORRECTIVE ACTION 1.
